# SDR SWAA2020040134595

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 48,359 hours, 28,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (BULLNOSE AILE LIGHT) AT ROW 13 DEF INOP / REFERENCE A/L 0255905 R/R EMER LIGHT AT 13 DEF PER MM 33-51-03 CL # 35038
